tramadol , gabapentine , omeprazole , fluoxtine. these arebthe drugs that i take
Always best to talk with your physician when considering a taper or wanting to stop a medication. There may be something better for you to use or the doctor will want to reevaluate you first. Long term meds take time to change. Omeprazole can be stopped but don't be surprised by sudden acid reflux or heart burn.
If the stopping is directed by the prescribing physician and is spaced over a 3-5 month period, there should be no worries. If you're stopping all of the above mentioned I would urge you to do so only under the strict supervision of a medical professional. This will avoid many undesirable possibilities. Just a thought. Hope this helps.
I would definitely NOT stop all of these medications at one time! This could be traumatic to your body, Krisie. Please talk to your doctor before doing anything drastic such as you question. Is there a particular reason why you want to stop them? If you are worried about doing this, then your intuition is guiding you in the right direction.
Good Luck to you,
You need to talk to your doctor about whether to stop the medications. Stopping the acid reflux medication could lead to esophagus problems including possibly cancer eventually depending on what your doctor thinks. If you have any long term problems with depression, then you need to stay on your anti-depressant because otherwise it is even more difficult to get the medication to work again and you may need a higher dose to treat it.
Depression also causes a number of physical problems, such as early aging diseases such as osteoporosis, dementia, stroke, type 2 diabetes, and heart disease. It is now thought to be "An ailment of the entire body" as reported in the Wall Street Journal, April 10, 2012.
So before you think that all medications are evil, think again if you DO need them.
Hi, i am going through a reduction in my medications at the moment. My doctor is overseeing it. It is best to stop one medication at a time, as doing them all together could really mess you up, mentally and physically. I can offer suggestions, but as already stated, it is best for you doctor to decide. Take it slow if you can - i am doing my reductions over several months. Are you thinking of 'stopping' your medications soon? Can i ask why you are stopping them?
I would never advise anyone to try this at home... that being said, off to my research on bipolar mood disorder.
I must make a confession, my bipolar self decided on more than one occasion, I was cured. Silly me, I took it upon myself to stop taking all of my psych meds. Just like that, I stopped. I didn't need them, I was cured. And since I don't care much for docs and what I considered voodoo medicine, never a word about what I'd done. All was well for several months, then the inevitable crash and burn would arrive, much to my surprise, and I'd get loaded up with different meds.
No long tapers, no nothing. Just me, I guess. All would be as well as it ever was in my life until I decided I was no longer sick, cured once more. I finally learned about age 50, that I did, in fact, have an incurable disease, and it was probably good to follow the voodoo docs advice. I am as happy as I can be right now. I was lucky to find a man that could and would put up with me.
But, it took a while.
Good luck on your road to happiness.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2009 • 1 answer
Helicobacter Pylori Infection - iAm 16 iwent to the drs and still waiting for results but I have all
Posted 3 Mar 2012 • 1 answer
Posted 6 Jun 2013 • 1 answer
Posted 30 Jan 2014 • 4 answers
Posted 6 Dec 2015 • 1 answer